Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 130, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jul 25, 2008, 12:20 AM CDT for Wayne County, Iowa. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2008, 12:20 AM CDT (05:20 UTC)
- Expired
- Jul 25, 2008, 6:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Wayne County, IA
The radar
The Des Moines radar (KDMX), 113 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 12:21 AM CDT | HEAVY RAIN 5 | 1 W Seymour, IA | |
| Jul 25, 4:48 AM CDT | FLASH FLOOD | Wsw Millerton, IA | HIGHWAY J22 CLOSED AND INUNDATED BY HIGH WATER NEAR RAILROAD UNDERPASS. SEVERAL OTHER GRAVEL ROADS INUNDATED AND IMPASSABLE THROUGHOUT THE COUNTY. |
| Jul 25, 4:48 AM CDT | HEAVY RAIN 5.2 | 3 Sse Allerton, IA | ALONG HIGHWAY S26 |
| Jul 25, 5:52 AM CDT | HEAVY RAIN 6.3 | 1 W Seymour, IA | 6.30 INCHES SINCE THURSDAY EVENING. 8.40 INCHES SINCE WEDNESDAY NIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 268 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.3 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2304 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDMX 250525
FFWDMX
IAC185-251115-
/O.NEW.KDMX.FF.W.0130.080725T0520Z-080725T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1220 AM CDT FRI JUL 25 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WAYNE COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 615 AM CDT
* AT 1215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES
AND OBSERVATIONS FROM TRAINED SPOTTERS INDICATED THREE TO FIVE
INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA THIS EVENING.
A TRAINED SPOTTER 1 MILE WEST OF SEYMOUR REPORTED AROUND 5 INCHES
IN HIS GAGE SINCE THE RAIN STARTED.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORYDON...
ALLERTON AND SEYMOUR. CREEKS AFFECTED INCLUDE WEST JACKSON
CREEK...LOCUST CREEK...WALNUT CREEK...NINE MILE CREEK AND OTHER
TRIBUTARIES OF THE CHARITON RIVER.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN DES
MOINES.
LAT...LON 4068 9356 4089 9356 4090 9356 4090 9334
4077 9310 4058 9310 4058 9337
$$
SMALL3 follow-up statements
000
WGUS73 KDMX 250647
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
139 AM CDT FRI JUL 25 2008
IAC185-251115-
/O.CON.KDMX.FF.W.0130.000000T0000Z-080725T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE IA-
139 AM CDT FRI JUL 25 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR WAYNE
COUNTY...
AT 137 AM CDT...FLOODING LIKELY CONTINUED OVER MUCH OF WAYNE
COUNTY. RECENT CALLS TO THE WAYNE COUNTY SHERIFF INDICATED THAT
WATER HAD BEEN OVER THE ROAD AT HIGHWAY S26 NEAR HIGHWAY 2...BUT HAS
SINCE SUBSIDED. HOWEVER SIGNIFICANT URBAN FLOODING HAD OCCURRED IN
THE STREETS OF ALLERTON...WELL BEYOND WHAT TYPICALLY OCCURS IN HEAVY
RAIN. THERE WERE NO REPORTS OF ROAD WASHOUTS OR CLOSURES...BUT
INFORMATION IN RURAL AREAS IS SCARCE IN THE MIDDLE OF THE NIGHT.
A NATIONAL WEATHER SERVICE SPOTTER 1 MILE WEST OF SEYMOUR REPORT
FIVE INCHES OF RAIN THURSDAY EVENING. AN AUTOMATED RAIN GAGE AT
WAYNE COMMUNITY SCHOOL IN CORYDON HAD RECORDED JUST UNDER 2.50
INCHES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORYDON...
ALLERTON AND SEYMOUR. CREEKS AFFECTED INCLUDE WEST JACKSON
CREEK...LOCUST CREEK...WALNUT CREEK...NINE MILE CREEK AND
TRIBUTARIES OF THE CHARITON RIVER.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4068 9356 4089 9356 4090 9356 4090 9334
4077 9310 4058 9310 4058 9337
$$
SMALL000
WGUS73 KDMX 250857
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
352 AM CDT FRI JUL 25 2008
IAC185-251115-
/O.CON.KDMX.FF.W.0130.000000T0000Z-080725T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE IA-
352 AM CDT FRI JUL 25 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR WAYNE
COUNTY...
AT 350 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE
WARNED AREA. ADDITIONAL RAINFALL AMOUNTS APPROACHING OR JUST
EXCEEDING AN INCH PER HOUR ARE STILL POSSIBLE THROUGH AT LEAST 500
AM. TOTAL AMOUNTS SINCE THURSDAY EVENING MAY BE AS HIGH AS THREE TO
SIX INCHES IN SPOTS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORYDON...
ALLERTON AND SEYMOUR. CREEKS AFFECTED INCLUDE WEST JACKSON
CREEK...LOCUST CREEK...WALNUT CREEK...NINE MILE CREEK AND
TRIBUTARIES OF THE CHARITON RIVER.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN DES
MOINES.
LAT...LON 4068 9356 4089 9356 4090 9356 4090 9334
4077 9310 4058 9310 4058 9337
$$
SMALL000
WGUS73 KDMX 250959
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
452 AM CDT FRI JUL 25 2008
IAC185-251115-
/O.CON.KDMX.FF.W.0130.000000T0000Z-080725T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE IA-
452 AM CDT FRI JUL 25 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR WAYNE
COUNTY...
AT 448 AM CDT...THE WAYNE COUNTY EMERGENCY MANAGER REPORTED HIGHWAY
J22 JUST WEST OF MILLERTON WAS CLOSED DUE TO HIGH WATER. SEVERAL
OTHER GRAVEL ROADS HAVE ALSO BEEN INUNDATED BY HIGH WATER. 5.20
INCHES OF RAIN WAS ALSO RECORDED THREE MILES SOUTH OF ALLERTON ON
HIGHWAY S26.
ADDITIONAL RAINS THROUGH AT LEAST 600 AM...SOME LOCALLY HEAVY...WILL
CONTINUE TO EXACERBATE OR SUSTAIN EXISTING FLOODING. RAINFALL
MAY STILL ACCUMULATE WITH RATES UP TO AN INCH AN HOUR THROUGH THAT
TIME.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORYDON...
ALLERTON...MILLERTON AND SEYMOUR. CREEKS AFFECTED INCLUDE WEST
JACKSON CREEK...LOCUST CREEK...WALNUT CREEK...NINE MILE CREEK
AND TRIBUTARIES OF THE CHARITON RIVER.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4068 9356 4089 9356 4090 9356 4090 9334
4077 9310 4058 9310 4058 9337
$$
SMALLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 11:56 PM CDT, 24 minutes earlier.
Area forecast discussion, Jul 24, 11:56 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1156 PM CDT THU JUL 24 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... COMPLEX WX STTN WITH THE MCS THAT MOVD THRU THIS MRNG. WRMFNT OFR NRN KS INTO CNTRL MO HAS BEEN REINFORCED BY THE OUTFLOW OF THIS AM CONVECTION AND SHOULD BE THE FOCUS FOR DVLPMT TNGT. EVIDENCE IS SHOWING IN CU FIELD ON VSB SAT PIX THIS AFTN. FEELING IS THAT TSRA WILL DVLP ALNG THE FNTL BNDRY THIS EVE AND DRIFT NWD WITH THE FNT DURG THE NGT AS LLJ INCREASES. ISSUED A FFA ACRS THE SRN TWO TIER OR SO OF COUNTIES AND INTO CASS AND ADAIR COUNTIES TNGT. MOST SUSCEPTIBLE AERA WILL BE THE BAND WHERE 5-9 INCHES FELL THIS MRNG FRM KAIO-KLWD. KEPT CHC GOING FOR FRI...THOUGH WILL LKLY BE MUCH MORE SCATTERED THAN TNGT. WITH CDFNT MOVG THRU AND DECENT CAPE...CERTAINLY CANT RULE OUT TSRA. NEXT ROUND LKLY TO MOVE THRU LATE SAT NGT INTO SUN. NAM HAS VRY STRONG MCS MOVG THRU ON SUN AND LKLY OVR DONE BASED COMP WITH ECMWF OUTPUT. MORE CONCERN OVR THE DVLPMT IN THE TUE-WED TIMEFRAME AS THAT IS ASSOCD WITH REMNANT OF DOLLY AND HAS MORE POTENTIAL FOR SIG RAFL. LTL CHNG TO GOING FCST AS FAR AS TEMPS AND GENERALLY WENT AOB NORM. && .AVIATION...25/06Z STRATUS FILLING BACK IN WITH CEILINGS LOWERING ONCE AGAIN AND VISIBILITIES REDUCING. LINE OF THUNDERSTORMS OVER SOUTH CENTRAL IOWA IS BEGINNING TO DROP SOUTH INTO MISSOURI AND WILL HAVE VCTS NEAR OTM. STRATUS SHOULD SCATTER QUICKLY FRIDAY MORNING. COLD FRONT MOVING SOUTH THROUGH IOWA ON FRIDAY WILL REMAIN CAPPED MUCH OF THE DAY BEFORE A FEW STORMS DEVELOP NEAR INTERSTATE 80 AND SOUTH DURING THE MID-LATE AFTERNOON HOURS THEN VFR AND SKC DURING THE EVENING. && .DMX WATCHES/WARNINGS/ADVISORIES...FFA 00Z-12Z SRN TWO TIER PLUS CASS AND ADAIR COUNTIES. && SHORT TERM...KINNEY LONG TERM...MS JUL 08 AVIATION...DONAVON
Hazardous weather outlook, Jul 24, 4:10 PM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 410 PM CDT THU JUL 24 2008 IAZ070-071-081>086-092>097-251100- CASS-ADAIR-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 410 PM CDT THU JUL 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN IOWA...ALONG AND SOUTH OF HIGHWAY 34. .DAY ONE...TONIGHT LOCALLY HEAVY RAINFALL AMOUNTS ARE POSSIBLE TONIGHT...WHICH MAY PRODUCE FLASH FLOODING...ESPECIALLY OVER AREAS HARDEST HIT BY RAINFALL WEDNESDAY NIGHT AND THURSDAY MORNING. AN ISOLATED SEVERE STORM IS POSSIBLE WITH WIND GUSTS TO 60 MPH THE MAIN THREAT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS MUCH OF THE AREA FRIDAY INTO THE WEEKEND AND EARLY NEXT WEEK...AS THE AREA REMAINS IN AN UNSETTLED WEATHER PATTERN. THERE IS A SLIGHT RISK OF SEVERE WEATHER FRIDAY INTO FRIDAY NIGHT...BUT THE CHANCES FOR SEVERE WEATHER INTO THE UPCOMING WEEKEND AND EARLY NEXT WEEK ARE STILL UNCERTAIN AT THIS TIME. THE MAIN SEVERE THREATS FOR FRIDAY INTO FRIDAY NIGHT ARE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND AGAIN FRIDAY AFTERNOON INTO FRIDAY NIGHT. IAZ004>007-015>017-023>028-033>039-044>050-057>062-072>075-251100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-MADISON-WARREN-MARION-MAHASKA- 410 PM CDT THU JUL 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT AN ISOLATED SEVERE STORM IS POSSIBLE WITH WIND GUSTS TO 60 MPH THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS MUCH OF THE AREA FRIDAY INTO THE WEEKEND AND EARLY NEXT WEEK...AS THE AREA REMAINS IN AN UNSETTLED WEATHER PATTERN. THERE IS A SLIGHT RISK OF SEVERE WEATHER FRIDAY INTO FRIDAY NIGHT...BUT THE CHANCES FOR SEVERE WEATHER INTO THE UPCOMING WEEKEND AND EARLY NEXT WEEK ARE STILL UNCERTAIN AT THIS TIME. THE MAIN SEVERE THREATS FOR FRIDAY INTO FRIDAY NIGHT ARE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND AGAIN FRIDAY AFTERNOON INTO FRIDAY NIGHT. ALBRECHT/KINNEY
In the hours before
Local storm report, Jul 24, 11:09 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1109 PM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM FLASH FLOOD DIAGONAL 40.81N 94.34W
07/24/2008 RINGGOLD IA LAW ENFORCEMENT
HEAVY RAINFALL PUT THE PLATTE RIVER OUT OF ITS BANKS AND
FLASH FLOODING WAS REPORTED WITH WATER OVER COUNTY ROAD
J23. THE SHERIFFS OFFICE HAS DECLARED ALL ROADS CLOSED
NORTH OF COUNTY ROAD J23. COUNTY ROAD P27 IS ALSO CLOSED.
&&
FBOKSAThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 9:03 PM CDT | Flash Flood Warning | DMX | Decatur | 6 hr |
| Jul 24, 11:54 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 43 hr |
| Jul 25, 12:32 AM CDT | Areal Flood Warning | DMX | Ringgold | 12 hr |
| Jul 25, 6:12 AM CDT | Areal Flood Warning | DMX | Appanoose, Clarke, Decatur, Lucas, Wayne | 22 hr |
| Jul 25, 6:33 AM CDT | River Flood Warning | DMX | Lucas | 7 days |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.